| Model Number |
186727745 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2022 two (2) out of four (4) screws could not be removed and had to be drilled laboriously.It was not possible to fit the screwdriver into those two screws.There was about ninety (90) minutes of surgical delay due to the reported event.The procedure was successfully completed.This report is for one (1) mis ti cfx fen poly 7x45.This is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Procode: additional device product code: pml.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Device evaluated by mfr and manufacture date: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: investigation summary =the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the mis ti cfx fen poly 7x45 was found the device stripped.This damage can be related with the disassemble of the device.A dimensional inspection for the mis ti cfx fen poly 7x45 was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the mis ti cfx fen poly 7x45 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review =a manufacturing record evaluation was performed for the finished device product code: 186727745s, lot number: 318014; and no non-conformances / manufacturing irregularities were identified during the manufacturing process.